MAUDE Adverse Event Report: BIO SB, INC MITF (C5 & D5); IMMUNOHISTOCHEMISTRY REAGENTS AND KITS

BIO SB, INC MITF (C5 & D5); IMMUNOHISTOCHEMISTRY REAGENTS AND KITS
Catalog Number BSB 6252
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer complaint was received regarding mitf (c5 & d5) antibody cocktail performance in ihc staining.Internal investigation revealed that certain lots were missing one of the labeled clones, which may lead to false-negative results.The product labeling indicates the presence of both clones c5 and d5, but only one was confirmed in the affected lots.Although no adverse health consequences were reported, the potential for diagnostic misinterpretation exists.

Brand Name
MITF (C5 & D5)
Common Device Name
IMMUNOHISTOCHEMISTRY REAGENTS AND KITS
Manufacturer (Section D)
BIO SB, INC
5385 hollister avenue
bldg 8, #108
santa barbara CA 93111
Manufacturer (Section G)
BIO SB, INC
5385 hollister avenue
bldg 8, suite 108
santa barbara CA 93111
Manufacturer Contact
jessica dunston
5385 hollister avenue
bldg 8, #108
santa barbara, CA 93111
8005611145
MDR Report Key22041563
Report Number3008773547-2025-00001
Device Sequence Number8899090
Product Code NJT
UDI-Device IdentifierB502BSB62520
UDI-PublicB502BSB62520
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBSB 6252
Device Lot Number6252OOI13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown